Coexistence Results for a Spatial Stochastic Epidemic Model

N. Konno, R.B. Schinazi, H. Tanemura

2004, v.10, Issue 2, 367-376


We introduce a spatial stochastic model for infectious diseases, such as influenza, that do not confer immunity and from which one usually recovers. We prove the existence of an endemic state in any dimension for any strictly positive value of the recovery rate. This is in sharp contrast with what happens for the model with no recovery in $d=1$ for which it is known that the disease dies out for all parameters values.

Keywords: epidemic,infectious diseases,influenza,spatialstochastic model


Please log in or register to leave a comment

There are no comments yet